MathSciNet Relay Station
MathSciNet bibliographic data
MR130637 53.90 (53.73)
Hsiung, Chuan-chih Isoperimetric inequalities for two-dimensional Riemannian manifolds with boundary. Ann. of Math. (2) 73 1961 213–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement